# SDR ACE062804

- Difficulty date: June 28, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 41,851 hours, 43,070 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10135402521
- Part serial: 98343H4964
- Condition: Cracked
- Location: Cockpit
- Part time: 2,576 hours, 2,140 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT WINDSHIELD CRACKED ONE HALF HOUR INTO FLIGHT.  RETURNED TO ORIGINAL AIRPORT.
